# SDR LR7A0040

- Difficulty date: April 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 37,938 hours, 16,843 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 34862712
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0503, FOUND RT WING OWS 28.0 FLAP TRACK ATTACH FITTING CRACKED.  REPLACED FITTING IAW LAC MEA 382-57-00-049 AND SRM SMP 583-51-70-1.  NR 26212.
